# SDR QXEA0202267

- Difficulty date: December 28, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 2,322 hours, 1,808 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 379
- Condition: Leaking
- Location: Fuel System
- Part time: 2,322 hours, 1,808 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOI-ON FLIGHT NUMBER 2550.  FUEL LEAKING CENTER OF FUSELAGE BENEATH THE WING.  REPLACED PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
